# SDR SWAA2021080545869

- Difficulty date: April 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140BF CORRODED AROUND EDGES / AFT CARGO FLOOR PNL 140BF CORRODED AROUND EDGES. FABRICATED NEW AFT CARGO FLOOR PNL 140BF IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 453A2610 REV K. TREATED AND PRIMED IAW AMM 51-21-40-370-803 AMM 51-21-72-370-802. ACCOMPLISHED CONFORMITY CHECK OF NEW FLOOR PNL 140BF AND CONFORMS TO THE SPECIFICATIONS FOUND IN BOEING DWG 453A2610 REV K
